# SDR IPXA10M63417

- Difficulty date: October 11, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 48,995 hours, 7,844 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28951
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  LTWING L/E COMPT AT XOS791.5 APPX CEILING DOUBLER IS CRACKED AT 3 EA FASTENERS.  CUT OUT DAMAGED AREA AT LT WING L/E COMPT BEADED DOUBLER AT XOS791.5.  FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER AND 4EA ANGLES REF MD11 SRM 51-40-02 REPAIR 9, FIG 203.
